# SDR ASAA11510549

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 14,564 hours, 4,724 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EGT FLUXUATED +50 0 IN CURISE WITH A/THDLS ON OR OFF AND EEC ON ALL OTHER GAUGES INDICATED NORMALLY NO THROTTLE MOVEMENT WITH A/THRTLS ON NO STAGGERED THOTTLES (THRUST LEVERS).  PERFORMED ENG BITE TEST PER MM 73 00 00 FOR NR 2 ENG SHOW NO FAULTS RECORDED.  PERFORMED INPUT MONITOR TEST FOR T49.5 SYSTEM REF FIM TASK 77 05 TASK 801 STEP E(8)(B) WITHIN 45 MIN OF ENG SHUT DOWN READINGS WERE S1 DASHES S2 66.03 S3 59.32 S4 115.06 CLEANED T49.5 SYSTEM (EGT) PER MM 77 21 00, OPS CHECKS GOOD.
